# SDR FQAR2018060500032

- Difficulty date: May 28, 2018
- Submitted: June 5, 2018
- Operation: General aviation
- Aircraft: N309PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843508
- Aircraft time: 19,175 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086002
- Condition: Cracked
- Location: Rt Wing
- Part time: 390 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, FOUND THE RIGHT WING LOWER AFT HAT CHANNEL CRACKED
